# SDR DALA1152546309

- Difficulty date: August 28, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON FLOOR FRAME UPPER CHORD OF FWD CARGO COMPARTMENT STA 600 LBL 42. L: 2".  REPLACED THE DAMAGED FLOOR FRAME PER ER/A495580-14.
